# SDR SWAA2018050121567

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 46,186 hours, 27,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487191
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER EMERGENCY LIGHT INOPERATIVE.   SECURED THE CONNECTOR IAW AMM.
